# SDR DXTA2024040211382

- Difficulty date: April 2, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N593QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0145
- Aircraft time: 5,821 hours, 3,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 007705
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PREFLIGHT WHILE CONDUCTING EMERGENCY LIGHT TEST FOUND EXIT SIGNS FLANKING MAIN CABIN DOOR NOT ILLUMINATED WHEN SWITCH PLACED IN ON. WHEN SWITCH PLACED IN ARM ALL OTHER LIGHTS EXTINGUISH.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACK ONE IAW MM35-50-06. OPS CK GOOD.
